Note on the faithful representations of nonsolvable Lie algebras with Heisenberg radical

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2004) Note on the faithful representations of nonsolvable Lie algebras with Heisenberg radical. International Mathematical Journal , 5 (4). pp. 353-356. ISSN 1311-6797






Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22184
Deposited On:02 Jul 2013 13:29
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page